# SDR UPS04443398

- Difficulty date: September 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK FOUND AT LEFT BS 488 AT NR 1 MED AT AFT FRAME WEB RUNNING DOWN FROM INNER CHORD .0625 INCH LONG (BS 488, STR L25 TO L25).  CABIN LEFT BS 488 STR 23 TO STR 30 WEB REPAIRED AS PER SRM 53-10-04 FIG 92.
